# SDR AALA202408283571

- Difficulty date: August 27, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 63,621 hours, 26,967 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 142219
- Part serial: 31248300439
- Condition: Faulty
- Location: Zone 100
- Part time: 3,287 hours, 1,353 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPON TOUCHDOWN, WITH AUTO BRAKES SET TO 3, AUTO BRAKE DISARM LIGHT ILLUMINATED AND ANTI-SKID INOPERATIVE LIGHT BEGAN FLASHING. REPLACED ANTI-SKID AUTOBRAKE CONTROL UNIT AND PERFORMED OPERTIONAL CHECK GOOD. PER AMM 32-42-00-720-801.
